# SDR SWIA201334794

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 25,542 hours, 15,343 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKE IS MUSHY, MUST BE DEPRESSED ALL THE WAY BEFORE THE BRAKE FULLY ENGAGES.  FLT#5216 INSPECTED LT & RT BRAKE ASSEMBLY.  BLED NR 3 & NR 4 BRAKE ASSEMBLIES IAW AMM.  CHANGED NR 4 BRAKE TEMPERATURE SENSOR IAW AMM.
